MAUDE Adverse Event Report: ALMA LASERS LTD OPUS SYSTEM

ALMA LASERS LTD OPUS SYSTEM
Catalog Number AASP12091701BA0001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn and hyperpigmentation likely due to moisture at the tip during treatment.The report is submitted from goodwill as it is unclear at this point if permanent scars will develop.
 
Event or Problem Description
It was reported about a burn and hyperpigmentation after opus plasma treatment.
 
Event or Problem Description
It was reported about a burn and hyperpigmentation after opus plasma treatment.
 
Additional Manufacturer Narrative
Burn and hyperpigmentation likely due to moisture at the tip during treatment.The report is submitted from goodwill as it is unclear at this point if permanent scars will develop.Udi related data quality updates: this supplemental report represents a correction to a previously submitted mdr.

Brand Name
OPUS SYSTEM
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key18472629
Report Number3004167969-2024-00001
Device Sequence Number15052491
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)210912
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale